Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence-preservation criteria for a generalized Hausdorff mean.


Author: C. W. Leininger
Journal: Proc. Amer. Math. Soc. 20 (1969), 97-100
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1969-0234164-2
MathSciNet review: 0234164
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Brannen, Concerning Hausdorff matrices and absolutely convergent sequences, Proc. Amer. Math. Soc. 15 (1964), 114-123. MR 0159158 (28:2376)
  • [2] G. H. Hardy, Divergent series, Clarendon Press, Oxford, 1956. MR 0030620 (11:25a)
  • [3] R. E. Lane, The integral of a function with respect to a function, Proc. Amer. Math. Soc. 5 (1954), 69-76. MR 0059346 (15:514e)
  • [4] C. W. Leininger, Some properties of a generalized Hausdorff mean, Proc. Amer. Math. Soc. 20 (1969), 88-96. MR 0234163 (38:2482)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0234164-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society